# SDR ALG2006F00021

- Difficulty date: December 30, 2005
- Submitted: February 8, 2006
- Operation: Air carrier
- Aircraft: N436AL
- Make and model: Bell 407
- Aircraft serial: 53069
- Engine: Allsn 250C47B
- System (JASC): 6710 · Main Rotor Control
- Part: Bearing
- Part number: 406010432101
- Part serial: TIFS67
- Condition: Worn
- Location: Antidrv Link Brg
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

IN CRUISE FLIGHT, FELT BUMP IN AIRFRAME, ALL INSTRUMENTS INDICATED NORMAL.  AFTER DESCENDING TO 500 FT, PROBLEM REPEATED.  AFTER LANDING, NOTIFIED MAINTENANCE.  ANTI-DRIVE LINK BEARINGS WORN.  REMOVED AND REPLACED ANTI-DRIVE LINK.  (K)
